Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the geodetic and the hull numbers in strong product graphs

Autor
Cáceres, J.; Hernando, M.; Mora, M.; Pelayo, I. M.; Puertas, M. Luz
Tipus d'activitat
Article en revista
Revista
Computers & mathematics with applications
Data de publicació
2010-12
Volum
60
Número
11
Pàgina inicial
3020
Pàgina final
3031
DOI
https://doi.org/10.1016/j.camwa.2010.10.001 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11103 Obrir en finestra nova
URL
http://www.elsevier.com/wps/find/journaldescription.cws_home/301/description#description Obrir en finestra nova
Resum
A set S of vertices of a connected graph G is convex, if for any pair of vertices u,vS, every shortest path joining u and v is contained in S. The convex hull CH(S) of a set of vertices S is defined as the smallest convex set in G containing S. The set S is geodetic, if every vertex of G lies on some shortest path joining two vertices in S, and it is said to be a hull set if its convex hull is V(G). The geodetic and the hull numbers of G are the minimum cardinality of a geodetic and a minimum hu...
Citació
Cáceres, J. [et al.]. On the geodetic and the hull numbers in strong product graphs. "Computers & mathematics with applications", Desembre 2010, vol. 60, núm. 11, p. 3020-3031.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
DCG - Discrete and Combinatorial Geometry

Participants